# SDR DHLA2000800117

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,521 hours, 31,232 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable Assy
- Part number: 661516623
- Condition: Noisy
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: A

## Discrepancy

FLIGHT 935 - DURING CLIMBOUT HEARD LOUD NOISE SEEMING TO COME FROM NOSE GEAR AREA, MINUTES LATER RED DOORS LIGHT ON FWD PANEL & NOSE GEAR DOOR LIGHT ILLUM ON S/O PANEL.  FELT VIBRATION.  COMPLETED ABNORMAL PROCEDURE & RETURNED TO ILN.  REPLACED BOTH NOSE GEAR WHEEL WELL DOOR CABLE ASSY'S AND OPS CHECK SERVICEABLE PER MM 32-22-1.  UPPER PN OFF/ON 66-15166-27, LOWER PN OFF/ON 66-15166-28.  AIRCRAFT WAS GROUNDED.
